MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT (18GA X 15CM); INSTRUMENT, BIOPSY

ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT (18GA X 15CM); INSTRUMENT, BIOPSY
Model Number 360-1580-03
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
A radiologist attempted to use the side button to fire the device during a renal biopsy.The side button failed; the physician then adjusted his hand to use the trigger at the back of the needle and the device deployed without any buttons being pushed.
 
Additional Manufacturer Narrative
The sample was returned to argon for investigation.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.Eleven samples were returned from the customer for review.A visual inspection was performed on the returned products, and no damage was found.The devices were test fired five each and functioned as designed.The devices were disassembled, and it was found that there was excess glue on the front trigger arms.This could cause it to be difficult to fire the device from the front trigger.The complaint was confirmed.A failure investigation has been initiated to determine the root cause of this issue and determine corrective actions.Additional information provided in h.3., h.6.And h.11.

Brand Name
BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT (18GA X 15CM)
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key22047245
Report Number0001625425-2025-01017
Device Sequence Number8908243
Product Code KNW
UDI-Device Identifier00886333224036
UDI-Public(01)00886333224036(17)280116(10)11605068
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number360-1580-03
Device Lot Number11605068
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer07/03/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age36 YR
Patient SexMale